# SDR AUS20020225

- Difficulty date: February 23, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Cessna TR182
- Engine: Lyc O540J3C5
- Propeller: Mcauly B2D34C214
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Unserviceable
- Location: Flight Compartme
- Component: Flight Compartme
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH CLOCK/MICROPHONE JACK POST LIGHT UNSERVICEABLE. THE CENTRE CONTACTOR ASSEMBLY WAS MISSING FROM THE LIGHT HOLDER.
